| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision.Clinical reason mentioned as implanted lens was decentered.On re-running calculations following evaluation, surgeon also decided that originally prescribed toricity was insufficient and requested to exchange t4 for t5.The iol was explanted and exchanged with another lens following the secondary implant procedure.Additional information received stating that there was no patient harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in d4 was updated.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company 19.0 diopter (add power 2.2/3.2) lens was replaced with a company 19.5 diopter (add power 2.2/3.2) lens.Additional information was provided that the implanted iol (intraocular lens) was decentered and upon re-running calculations following evaluation, the surgeon also decided that the originally prescribed toricity was insufficient.No further information has been provided at this time.File will be reopened when new information is received.The manufacturer internal reference number is: (b)(4).